MAUDE Adverse Event Report: QUEST MEDICAL, INC. RLV-2100 VACUUM RELIEF VALVE; CARDIOPULMONARY SUCTION CONTROL DEVICE

QUEST MEDICAL, INC. RLV-2100 VACUUM RELIEF VALVE; CARDIOPULMONARY SUCTION CONTROL DEVICE
Model Number 4103202
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported an issue one of their customers encountered during use of the cardiopulmonary suction control device.The report stated the device leaked from the white line of the distributor's custom perfusion pack.The report stated the leak was observed during priming, so it was replaced before the procedure began.There were no patient complications reported as a result of the alleged event.The device is a cardiopulmonary suction control device sold in bulk, non-sterile form to the distributor for additional processing prior to end-use.It is not known if the device is available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Visual examination of the returned complaint sample found no anomalies.The sample was primed by connecting to a rotary pump and circulating water at 1lpm.There were no leaks found.The sample was tested using in-line uson tester under normal production settings, and the sample passed at both forward and retro flow.The valve functioned as intended with no leakages found.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.

Brand Name
RLV-2100 VACUUM RELIEF VALVE
Common Device Name
CARDIOPULMONARY SUCTION CONTROL DEVICE
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6474096
Report Number1649914-2017-00036
Device Sequence Number10975508
Product Code DWD
UDI-Device Identifier20634624413225
UDI-Public20634624413225
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K864503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number4103202
Device Lot Number050937
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2017
Supplement Report FDA Received Date05/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;